Home / Journals American Journal of Theoretical and Applied Statistics / Statistical Distributions and Modeling in Applied Mathematics
Statistical Distributions and Modeling in Applied Mathematics
Submission Deadline: Jul. 30, 2017

This special issue currently is open for paper submission and guest editor application.

Join as Guest Editor Submit to Special Issue
Lead Guest Editor
Khairia El-Nadi
Mathematical Statistics Faculty, Science Alexandria University, Alexandria Egypt, Egypt
Guest Editors
  • Khairia El-Nadi
    Mathematical Statistics Faculty, Science Alexandria University, Alexandria Egypt, Egypt
  • Mohammed Abdella
    Department of Mathematics, Faculty of Education, Alexandria University, Alexandria, Egypt
  • Jan Casteren
    Department of Mathematics and Computer Science, Antwerp University, Antwerpen, Belgium
  • Sergey Piskarev
    Mathematics and Computer Science, Moscow State University, Moskva, Russia
  • Mahmoud Gabr
    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University., Alexandria, Egypt
  • Wagdy El-Sayed
    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University., Alexandria, Egypt
  • Yousry Abdelkader
    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria, Egypt
  • El-Sayed Mostafa
    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria, Egypt
  • Hamdy Ahmed
    Department of Mathematics, Faculty of Engineering, El-Sherook University, Cairo, Egypt
  • Amar Debbouche
    Department of Mathematics, Guelma University, Guelma, Algeria
  • Richard B. Hetnarski
    Polytechnique Institute of Technology, Rochester Institute, Rochester, USA
Guidelines for Submission
Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.
Papers should be formatted according to the guidelines for authors (see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=146). By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at http://www.sciencepublishinggroup.com/login. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.
Published Papers
1
Authors: Khairia El-Said El-Nadi, L. M. Fatehy, Nourhan Hamdy Ahmed
Pages: 1-7 Published Online: Jan. 24, 2017
DOI:
Views 2759 Downloads 138
2
Authors: Mahmoud M. El-Borai, Wagdy G. El-sayed., Aafaf E. Abduelhafid
Pages: 8-12 Published Online: Feb. 18, 2017
DOI:
Views 2561 Downloads 68
3
Authors: Mahmoud M. El-Borai, Wagdy G. El-Sayed, Noura N. Khalefa
Pages: 13-22 Published Online: Feb. 28, 2017
DOI:
Views 2335 Downloads 58
4
Authors: Khairia El-Said El-Nadi, Wagdy G. Elsayed, Mabroka F. Bader
Pages: 23-29 Published Online: Mar. 20, 2017
DOI:
Views 1500 Downloads 54
5
Authors: Mahmoud M. El-Borai, Wagdy G. Elsayed, Turkiya Alhadi Aljamal
Pages: 30-39 Published Online: Apr. 5, 2017
DOI:
Views 1662 Downloads 69
6
Authors: Mahmoud M. El-borai, M. A. Abdou, E. M. Youssef
Pages: 40-45 Published Online: Apr. 5, 2017
DOI:
Views 1688 Downloads 81
7
Authors: Mahmoud M. El-borai, Wagdy G. ElSayed, M. A. Abdou, M. Taha E.
Pages: 46-50 Published Online: Apr. 11, 2017
DOI:
Views 1609 Downloads 67
8
Authors: Ukponmwan H. Nosakhare, Ajibade F. Bright
Pages: 51-61 Published Online: Jun. 9, 2017
DOI:
Views 1954 Downloads 81
9
Authors: Ukponmwan H. Nosakhare, Ajibade F. Bright
Pages: 62-65 Published Online: Jul. 11, 2017
DOI:
Views 1564 Downloads 67
10
Authors: Mahmoud M. El-borai, Mohamed A. Abdou, Mai Taha Elsayed
Pages: 66-70 Published Online: Aug. 9, 2017
DOI:
Views 1476 Downloads 85
Introduction
The considered special issue is a peer-reviewed journal for the publications of original articles of high quality that make significant contributions to statistical distributions and different deterministic or stochastic models in applied mathematics. The journal deals also with chaotic theory and applications.
The scope of the journal extends, but not limited to the following:
Statistical Methods
Time Series
Ordered Statistics
Stochastic Processes
Stochastic Analysis
Fractional Analysis
Chaos
Differential Equations
Optimal Control
Models in Applied Mathematics
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186